Recurrence for stationary group actions

Hillel Furstenberg*, Eli Glasner

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

Using a structure theorem from [Furstenberg and Glasner, Contemporary Math. 532, 1-28 (2010)], we prove a version of multiple recurrence for sets of positive measure in a general stationary dynamical system.

Original languageEnglish
Title of host publicationFrom Fourier Analysis and Number Theory to Radon Transforms and Geometry
Subtitle of host publicationIn Memory of Leon Ehrenpreis
EditorsHershel Farkas, Marvin Knopp, Robert Gunning, B.A Taylor
PublisherSpringer New York
Pages283-291
Number of pages9
ISBN (Print)9781461440741
DOIs
StatePublished - 2013

Publication series

NameDevelopments in Mathematics
Volume28
ISSN (Print)1389-2177

Keywords

  • Multiple recurrence
  • SAT
  • Stationary dynamical systems
  • Szemerédi theorem

Fingerprint

Dive into the research topics of 'Recurrence for stationary group actions'. Together they form a unique fingerprint.

Cite this